# SDR 95ZZZX1179

- Difficulty date: January 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N331JS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120035
- Engine: Pwa PW118
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Required Service
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 4023 - SHORTLY AFTER TAKEOFF, CAPTAIN NOTICED RT ENGINE OIL PRESSURE FLUCTUATION ASSOCIATED WITH AURAL WARNING AND MASTER WARNING PANEL INDICATION.  AIRCRAFT RETURNED TO FIELD WITHOUT FURTHER INCIDENT.  MAINTENANCE SERVICED RIGHT ENGINE OIL LEVEL, CONDUCTED ENGINE GROUND RUN.  ALL ITEMS OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
